# SDR CA110218002

- Difficulty date: February 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B-99
- Aircraft time: 29,633 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Support
- Part number: 1156100181
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING FLOURECENT PENETRANT INSP ON ELEVATOR CONTROL TUBE CTR SUPPORT IAW SB 2145, A CRACK INDICATION WAS NOTED RUNNING FROM THE INBD TAPPER PIN HOLE.  THIS IS A 1000 HR INSP.
